# SDR SWAA2024112670911

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 40,248 hours, 18,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RH AFT OVWING EMER EXIT EMER LT COVER FELL OFF<[01] RESECURED LOWER AFT EMER EXIT LT COVER PER MM 33-51-01
